Translator Disclaimer
June 2007 Apollonius Points and Anharmonic Ratios
Osamu KOBAYASHI
Tokyo J. Math. 30(1): 117-119 (June 2007). DOI: 10.3836/tjm/1184963650

Abstract

We give a characterization of Möbius transformation by use of Apollonius points introduced by Haruki and Rassias [2]. Our result is stronger than theirs.

Citation

Download Citation

Osamu KOBAYASHI. "Apollonius Points and Anharmonic Ratios." Tokyo J. Math. 30 (1) 117 - 119, June 2007. https://doi.org/10.3836/tjm/1184963650

Information

Published: June 2007
First available in Project Euclid: 20 July 2007

zbMATH: 1207.30032
MathSciNet: MR2328058
Digital Object Identifier: 10.3836/tjm/1184963650

Rights: Copyright © 2007 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.30 • No. 1 • June 2007
Back to Top